Tsukuba Journal of Mathematics

Moore spaces in proper homotopy

R. Ayala, E. Dominguez, A. Marquez, and A. Quintero

Full-text: Open access

Abstract

Moore spaces are defined in proper homotopy theory. Some results on the existence and uniqueness of those spaces are proven. An example of two non properly equivalent Moore spaces is given.

Article information

Source
Tsukuba J. Math., Volume 19, Number 2 (1995), 305-327.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162871

Digital Object Identifier
doi:10.21099/tkbjm/1496162871

Mathematical Reviews number (MathSciNet)
MR1366637

Zentralblatt MATH identifier
0867.55012

Citation

Ayala, R.; Dominguez, E.; Marquez, A.; Quintero, A. Moore spaces in proper homotopy. Tsukuba J. Math. 19 (1995), no. 2, 305--327. doi:10.21099/tkbjm/1496162871. https://projecteuclid.org/euclid.tkbjm/1496162871


Export citation